# SDR FDKA200709446

- Difficulty date: September 5, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145384
- Aircraft time: 15,395 hours, 14,608 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

FDM FLT 6040 FLL - RUDDER HARD OVER FAIL WITH ENGINE 1 ON ENGINE SHUT DOWN.  MX PERFORMED RESET AND RAN ENGINE, MESSAGE CLEARED.
